Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 192, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Jun 24, 2007, 1:20 AM CDT for Floyd County, Texas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 24, 2007, 1:20 AM CDT (06:20 UTC)
- Expired
- Jun 24, 2007, 1:45 AM CDT
- In force
- 25 min
- Issued by
- NWS Lubbock, TX
- Area
- Counties, with a storm outline in the text
County Floyd County, TX
The radar
The Lubbock radar (KLBB), 66 km from the middle of the area, began a volume at 06:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 6.3 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 45 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 2631 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 9:59 PM CDT, 3 hours 21 minutes earlier.
Area forecast discussion, Jun 23, 9:59 PM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LUBBOCK TX 959 PM CDT SAT JUN 23 2007 .UPDATE... UPDATED GRIDS TO INCREASE POPS TO LIKELY ALONG NEW MEXICO BORDER. ACTIVITY HAS HAD DIFFICULTY WITH MUCH EASTWARD PROPAGATION. BUT MAY SEE LINE EDGE A LITTLE FARTHER EASTWARD OVER THE NEXT COUPLE OF HOURS. ALSO NOTED NEW ISOLD DEVELOPMENT IN SERN PANHANDLE. ACTIVITY ACROSS SWRN OK IS MOVING SW...BUT IR IMAGERY INDICATES CLOUD TOPS ARE WARMING ATTM. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 60 92 65 90 66 / 60 10 10 10 10 TULIA 64 90 64 89 67 / 30 10 10 10 10 PLAINVIEW 64 90 67 88 68 / 30 10 10 10 10 LEVELLAND 64 91 67 90 67 / 40 10 10 10 10 LUBBOCK 67 90 69 89 68 / 30 10 10 10 10 BROWNFIELD 66 93 67 91 68 / 30 10 10 10 10 CHILDRESS 68 91 69 92 70 / 20 10 10 20 10 SPUR 67 90 69 90 71 / 20 10 10 10 10 ASPERMONT 69 91 69 89 69 / 20 10 10 20 10 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 06/21
Hazardous weather outlook, Jun 23, 5:54 AM CDT, 19 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 554 AM CDT SAT JUN 23 2007 TXZ021>044-241100- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 554 AM CDT SAT JUN 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT CONVECTIVE A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT...WITH THE SOUTHWEST PANHANDLE AND NORTHWEST SOUTH PLAINS MOST FAVORED. THE PRIMARY THREATS WILL BE DAMAGING WIND GUSTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED.
In the hours before
Special weather statement, Jun 23, 10:30 PM CDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1030 PM CDT SAT JUN 23 2007 TXZ027-240415- BAILEY TX- 1030 PM CDT SAT JUN 23 2007 ...STRONG THUNDERSTORM ACROSS BAILEY COUNTY... AT 1028 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES NORTHWEST OF NEEDMORE...OR ABOUT 11 MILES WEST OF MULESHOE...MOVING SOUTH AT 20 MPH. BRIEF...STRONG WIND GUSTS NEAR 55 MPH AND HAIL NEAR ONE HALF INCH ARE POSSIBLE WITH THIS STORM. MOVE TO A PLACE OF SAFETY IF THREATENING WEATHER APPROACHES. STAY AWAY FROM WINDOWS.
Special weather statement, Jun 23, 10:35 PM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1035 PM CDT SAT JUN 23 2007 TXZ039-240415- YOAKUM TX- 1035 PM CDT SAT JUN 23 2007 ...LINE OF STRONG THUNDERSTORMS ACROSS YOAKUM COUNTY... AT 1033 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES WEST OF PLAINS TO 16 MILES SOUTHWEST OF DENVER CITY...MOVING SOUTHEAST AT 20 MPH. BRIEF...STRONG WIND GUSTS TO NEAR 55 MPH ARE POSSIBLE NEAR THESE STORMS. MOVE TO A PLACE OF SAFETY IF THREATENING WEATHER APPROACHES. STAY AWAY FROM WINDOWS.
Special weather statement, Jun 24, 12:14 AM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1214 AM CDT SUN JUN 24 2007 TXZ024-030-240600- BRISCOE TX-FLOYD TX- 1214 AM CDT SUN JUN 24 2007 ...STRONG THUNDERSTORM ACROSS FLOYD AND BRISCOE COUNTIES... AT 1209 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTH OF SOUTH PLAINS...OR ABOUT 11 MILES SOUTH OF SILVERTON...MOVING SOUTHWEST AT 10 MPH. SMALL HAIL AND BRIEF...STRONG WIND GUSTS TO 50 MPH ARE POSSIBLE NEAR THIS THUNDERSTORM. MOVE TO A PLACE OF SAFETY IF THREATENING WEATHER APPROACHES. STAY AWAY FROM WINDOWS.
Special weather statement, Jun 24, 12:52 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1252 AM CDT SUN JUN 24 2007 TXZ023-029-240630- SWISHER TX-HALE TX- 1252 AM CDT SUN JUN 24 2007 ...STRONG THUNDERSTORM ACROSS HALE AND SWISHER COUNTIES... AT 1249 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES NORTHWEST OF CLAYTONVILLE...OR ABOUT 12 MILES SOUTHEAST OF TULIA...MOVING SOUTHWEST AT 10 MPH. SMALL HAIL AND BRIEF...STRONG WIND GUSTS IN EXCESS OF 50 MPH ARE POSSIBLE NEAR THIS THUNDERSTORM. ADDITIONALLY...THIS STORM WILL PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND VERY HEAVY RAIN THAT MAY RESULT IN FLOODING OF POOR DRAINAGE AND LOW LYING AREAS. MOVE TO A PLACE OF SAFETY IF THREATENING WEATHER APPROACHES. STAY AWAY FROM WINDOWS.
Special weather statement, Jun 24, 1:05 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 105 AM CDT SUN JUN 24 2007 TXZ030-240630- FLOYD TX- 105 AM CDT SUN JUN 24 2007 ...STRONG THUNDERSTORM ACROSS FLOYD COUNTY... AT 102 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES WEST OF SOUTH PLAINS...OR ABOUT 17 MILES NORTH OF FLOYDADA...MOVING SOUTHWEST AT 10 MPH. BRIEF...STRONG WIND GUSTS AND SMALL HAIL ARE POSSIBLE NEAR THUNDERSTORMS. MOVE TO A PLACE OF SAFETY IF THREATENING WEATHER APPROACHES. STAY AWAY FROM WINDOWS.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 1:43 AM CDT | Severe Thunderstorm Warning | LUB | Floyd | 47 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.